# SDR SWIA2020011647806

- Difficulty date: December 27, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N136SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000462
- Aircraft time: 14,373 hours, 7,858 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Gouged
- Location: L1 Door Roller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR, FWD UPPER ROLLER GUIDE BRASS CENTER STOP CHAFING GOUGE.    (C-CHECK) RO 1/15/2020   REMOVED AND REPLACED FWD UPPER ROLLER GUIDE BRASS CENTER STOP ON FWD PAX DOOR IAW E175 AMM.
